# SDR HNAA2024072600604

- Difficulty date: June 4, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2180 BRACKET CRACKED AT LH SIDE OF COCKPIT UNDER WINDSHIELD AT FR10.  RAR BRACKET IAW SRM 51-40-02
